Jump to content

Photo

My Vitamin regimen

vitamin vitamins riboflavin niacin zinc

2 replies to this topic

#1 killinganxiety

killinganxiety

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 0
About Me
  • Joined: 31-March 11

Posted 04 April 2011 - 05:18 PM

I just wanted to post what I am taking and get some feedback from some of the other members here if they've had results with any or all of the following. They seem to be working great for me, but I still have some redness that is slowly fading (PS - I've been on the offical acne.org regimen products for 3 full months and I'm starting the fourth. I'm also on Erythromycin).

Acidolphilus
Vitamin C
D-3
Niacin
Riboflavin
Thiamin
Zinc


#2 killinganxiety

killinganxiety

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 0
About Me
  • Joined: 31-March 11

Posted 04 April 2011 - 06:22 PM

I do have a concern, and I really hope someone knowledgeable can get back to me on this..

Can Vitamin b2 (riboflavin) cause cysts? I've read that b2 can aide with acne and that acne can be a symptom of a deficiency of riboflavin, and then I read from a couple of sites (which haven't backed up their claims or cited their sources, mind you) that this vitamin is targeted as a cause of cysts. Can someone clear this up for me? Is riboflavin beneficial or harmful? I'm desperately fighting tooth-and-nail here and I need someone in my corner who is informed or who can recall any experience with riboflavin. THANK YOU!

#3 exmark

exmark

    New Member

  • Members
  • Posts & Likes
    Posts: 18
    Likes: 0
About Me
  • Joined: 19-April 11

Posted 22 April 2011 - 09:46 PM

I get my zinc mostly from eating oysters and beef...there's no need to take a supplement
Make sure you include magnesium in your diet (halibut, almonds) if you're taking D3.
Not sure about the b2 though
Do everything in moderation.
Accutane is a chemotherapy drug for cancer patients.
It is a poison. Would you spend hundreds, if not thousands, poisoning yourself?
It is a form of Vitamin A...funny how the overdose side effects of Vitamin A and Accutane are so similar.
With such a high dose of Accutane, your Vitamin D (especially D3) level will most likely go crashing to the ground. That's probably why so many people have joint pain.

Use what nature has given you.
Don't use drugs unless absolute necessary.

Disclaimer
I am not a doctor...
I am NOT responsible for any side effects, illnesses, and anything bad that could happen to you based on my advice or anybody else's.
Always check with your doctor before making any major dietary changes.


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users